# SDR YTRR079849

- Difficulty date: June 6, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N293CA
- Make and model: Bell 412
- Aircraft serial: 33005
- Aircraft time: 17,326 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 412010182101
- Part serial: NH7381
- Condition: Worn
- Location: M/R
- Part time: 2,890 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD END BEARING EXCESSIVELY WORN.
